# SDR AALA20130808019

- Difficulty date: August 8, 2013
- Submitted: August 9, 2013
- Operation: Air carrier
- Aircraft: N973AN
- Make and model: Boeing 737823
- Aircraft serial: 29548
- Aircraft time: 36,087 hours, 14,807 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE STATION 986.5 FLOOR BEAM IS CORRODED ON THE UPPER FLANGE FROM LT TO RBL 48.  R&R THE UPPER FLANGE IAW SRM 53-70-51-2R-4.
